# SDR C2XA10SH202

- Difficulty date: June 13, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 18,820 hours, 10,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - CENTER OMEGA BEAM RAMP ANGLE CORRODED (LEVEL 2 LOCAL) ON LWR SIDE AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED CENTER OMEGA BEAM RAMP ANGLE IAW EMB-145 SRM 51-40-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
